Back to all discussions

Ajovy Side Effects

I started Ajovy about a month ago and so far it’s has worked really well! The only complaint I have is smelling cigarette smoke. Does anyone else have this issue? No one else smells it and they all think I’m crazy. I’m thinking it is a side-effect of the medications but I’m not sure.

  1. Hi, meslick92. Thanks for reaching out to us. I haven't heard of smoke smells as a side effect of Ajovy, but I do know that smelling weird odors is a migraine symptom discussed often around here. In fact, smoke/fire and electrical smells are the most common odors we hear about. Here are some links about it you might find interesting:

    https://migraine.com/blog/quirky-migraine-symptoms/

    https://migraine.com/stories/phantom-smell-misfiring-taste/

    https://migraine.com/blog/migraine-symptoms-olfactory-hallucinations/

    So, you're not alone. But definitely mention it to your doctor if it's something that really concerns you. Hope that helps some! -Melissa, migraine.com team

    or create an account to reply.